# SDR TWAA9613701

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54335
- Make and model: Boeing 727231
- Aircraft serial: 20462
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Connector
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STL - FLT 375 - DURING CRUISE, SHUT DOWN NR 1 ENGINE, SN 1541, DUE TO START VALVE LIGHT ILLUMINATION.  FOUND DISCONNECT PLUG D374J, MFG PN CA3100KR28-11S727A, CONTAMINATED WITH MOISTURE.  REPLACED THE D374J DISCONNECT PLUG.  ENGINE START VALVE AND ENGINE OPERATION CHECKED NORMAL.  ENGINE TOTAL TIME:  36,913 HOURS; 23,850 CYCLES.  CHECK C-3 - 8-9-96 - JFK.  (X)
